Advances in Differential Equations
Volume 3

The thin film equation with $2 \le n < 3:$ finite speed of propagation in terms of the $L^1$-norm

  • Josephus Hulshof and Andrey E. Shishkov

    Volume 3, 1998, pages 625-642

Qualitative properties of certain $C_0$ semigroups arising in elastic systems with various dampings

Crystalline version of the Stefan problem with Gibbs-Thompson law and kinetic undercooling

Derivation of quasi-geostrophic potential vorticity equations

Elliptic boundary value problems involving measures: existence, regularity, and multiplicity

A stability property for the generalized mean curvature flow equation

Functional calculi for linear operators in vector-valued $L^p$-spaces via the transference principle

The dam problem for linear Darcy’s law and nonlinear leaky boundary conditions

Existence and asymptotic properties of solitary-wave solutions of Benjamin-type equations

A convolution model for interfacial motion: the generation and propagation of internal layers in higher space dimensions

On the existence of positive solutions for a class of singular elliptic equations

  • Monica Conti,Stefano Crotti, and David Pardo

    Volume 3, 1998, pages 111-132

An inverse problem in the theory of combustion of materials with memory

Some smoothness and uniqueness results for a shallow-water problem

  • Franois Joseph Chatelon and Pierre Orenga

    Volume 3, 1998, pages 155-176

A nonlocal singular parabolic problem modelling gravitational interaction of particles

A reduction method for periodic solutions of second-order subquadratic equations

A dispersive system of long waves in weighted Sobolev spaces

Traveling waves of dissipative nonautonomous hyperbolic equations in a strip

  • Vittorino Pata,Giovanni Prouse, and Mark I. Vishik

    Volume 3, 1998, pages 249-270

On the asymptotic behaviour of a one-dimensional monocharged plasma and a rescaling method

  • Jürgen Batt,Markus Kunze, and Gerhard Rein

    Volume 3, 1998, pages 271-292

Young measures, relaxation of functionals and existence results without weak lower semicontinuity

Regularity of the attractor for a weakly damped nonlinear Schrödinger equation in $\mathbb{R}^2$

Asymptotic behaviour for a diffusion-convection equation with rapidly decreasing initial data

Two direct proofs on the analyticity of the s.c. semigroup arising in abstract thermo-elastic equations

  • Irena Lasiecka and Roberto Triggiani

    Volume 3, 1998, pages 387-416

The thin viscous flow equation in higher space dimensions

  • Michiel Bertsch,Roberta Dal Passo,Harald Garcke, and Günther Grün

    Volume 3, 1998, pages 417-440

Generalized linking theorem with an application to a semilinear Schrödinger equation

  • Wojciech Kryszewski and Andrzej Szulkin

    Volume 3, 1998, pages 441-472

On the Cauchy problem for some systems occurring in nonlinear optics

Blow up of critical and subcritical norms in semilinear heat equations

On some nonlinear equations involving the $p$-Laplacian with critical Sobolev growth

  • Françoise Demengel and Emmanuel Hebey

    Volume 3, 1998, pages 533-574

Existence and uniqueness of positive solutions to certain differential systems

  • Patricio Felmer and Salomé Martínez

    Volume 3, 1998, pages 575-593

Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms